| Model Number |
DIMENSION® EXL¿ 200 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
07/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) about falsely elevated cardiac troponin i (tni) results obtained on a dimension exl 200 system.Siemens is evaluating the event.Mdrs 2517506-2020-00228 and 2517506-2020-00229 were filed for the same event.
Event or Problem Description
Discordant, falsely elevated cardiac troponin i (tni) results were obtained on a patient's samples on a dimension exl 200 instrument.The discordant results were reported to the physician.The same samples were processed on a different tni lot and lower results were obtained.The patient was sent to a hospital where an echocardiogram and a chest x-ray were performed.There are no known reports of adverse health consequences due to the falsely elevated tni results or treatments.
Additional Manufacturer Narrative
Mdr 2517506-2020-00228 supplement 1 and 2517506-2020-00229 supplement 1 were filed for the same event.Additional information (b)(6) 2020: siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the event.Hsc evaluated the information provided and the instrument data.The instrument data did not indicate any malfunction with the loci¿ detector system, reagent delivery or sample system on the dimension exl analyzer.The testing data shows that the samples perform differently between reagent lot eb1045, and ee0345.This pattern of recovery seen is consistent with a patient specific interferent such as an heterophilic antibody.The samples were unavailable for return to siemens.Quality control (qc) and calibration were within expectations at the time of the incident.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Original mdr 2517506-2020-00227 was filed (b)(6) 2020.